# SDR USAASA02035

- Difficulty date: April 9, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY LIGHT WAS INOPERATIVE AT SEAT 9D.  MAINTENANCE REPAIRED A BROKEN WIRE.  OPERATIONALLY CHECKED OK.
